Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Asymptotic behavior of light interior functions defined in the unit disc


Author: J. H. Mathews
Journal: Proc. Amer. Math. Soc. 24 (1970), 79-81
MSC: Primary 30.80
MathSciNet review: 0265615
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.80

Retrieve articles in all journals with MSC: 30.80


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1970-0265615-3
PII: S 0002-9939(1970)0265615-3
Article copyright: © Copyright 1970 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia